Amazon Basic Care Children’s Ibuprofen Oral Suspension 100 mg per 5 mL, Pain Reliever and Fever Reducer, Grape Flavor, For Minor Aches and Pains, Sore Throat, Headache Relief and More, 8 Fluid Ounce

ACTIVE INGREDIENT: This pain relief medicine contains ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin Grape Flavor
PAIN RELIEVER AND FEVER REDUCER: Temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache
MADE FOR CHILDREN: Amazon Basic Care Children’s Ibuprofen Oral Suspension comes in grape flavor, and is a pain reliever and fever reducer specifically formulated for children ages 2 to 11; container features a child-resistant safety cap

Description

Compare to the active ingredient in Children’s Motrin Grape Flavor. Help your kids feel better with Amazon Basic Care Children’s Ibuprofen Oral Suspension, Grape Flavor. This children’s cold medicine provides 8 hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache and toothache. A nonsteroidal anti-inflammatory drug (NSAID) for children ages 2 to 11 years. This product is gluten free and contains no alcohol. Dosage cup included.

ACTIVE INGREDIENT: This pain relief medicine contains ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin Grape Flavor
PAIN RELIEVER AND FEVER REDUCER: Temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache
MADE FOR CHILDREN: Amazon Basic Care Children’s Ibuprofen Oral Suspension comes in grape flavor, and is a pain reliever and fever reducer specifically formulated for children ages 2 to 11; container features a child-resistant safety cap
LASTS 8 HOURS: One dose provides relief of pain and fever for up to 8 hours; dosage cup included
GLUTEN FREE: This children’s pain reliever and fever reducer is gluten free and contains no alcohol

Additional information

Brand

Reviews

There are no reviews yet.

Be the first to review “Amazon Basic Care Children’s Ibuprofen Oral Suspension 100 mg per 5 mL, Pain Reliever and Fever Reducer, Grape Flavor, For Minor Aches and Pains, Sore Throat, Headache Relief and More, 8 Fluid Ounce”

Your email address will not be published. Required fields are marked *